Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
F1FAN

Red scars appearing after Accutane treatment? Help

cry.gif just as i thought all the problems with my skin were over after finishing four months of Roaccutane, RED SCARS AND MARKS are appearing all over my chin and forehead, kind of, I suppose where the problems were before. Has anyone else had this problem? Anyone know what I can do to sort this? Im so worried my bad skins gonna come back! cry.gif

Share this post


Link to post
Share on other sites

Never tried accutane before, actually considering it though, if i can find it somewhere(someone tell me where i can buy it maybe walmart?lol) but i do have red marks mostly on the higher part of my cheeks and my chin. I am also worried about it ever repairing, ive had the marks for a while and hope that things get better. good luck to you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×